Items where Author is "Goncharov, Alexander"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Goncharov, Alexander and Şengül Tezel, Yasemin (2022) Quasi-equivalence of bases in some Whitney spaces. Canadian Mathematical Bulletin, 65 (1). pp. 106-115. ISSN 0008-4395 (Print) 1496-4287 (Online)

Goncharov, Alexander and Şengül Tezel, Yasemin (2021) Logarithmic dimension and bases in Whitney spaces. Turkish Journal of Mathematics, 45 (4). pp. 1580-1591. ISSN 1300-0098 (Print) 1303-6149 (Online)

This list was generated on Sun Dec 4 08:52:18 2022 +03.